# SDR AALA201910159041

- Difficulty date: September 12, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,171 hours, 22,785 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Part number: D5537131800401
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.   RUDDER HINGE NR 7 HAD EXCESSIVE PLAY AND WEAR AT RIB 11 ON THE VERTICAL STABILIZER. REPLACED HINGE PER AMM 55-36-41.
